Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 125-138

Existence and uniqueness for the nonstationary problem of the electrical heating of a conductor due to the Joule-Thomson effect

Department of Mathematical Sciences, 301 Science-Engineering Building, University of Arkansas, Fayetteville, Arkansas 72701, USA

Received 15 August 1991; Revised 10 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.